# SDR CALA2025102010285

- Difficulty date: October 20, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 90,661 hours, 12,019 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: BR964421FS
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POWER SUPPLY - BATTERY PACK CAPACITY CHECK PROCEDURE - EMERGENCY PATH LIGHTS INOP IN SEAT 18G, 28G, AND 30D REPLACED FLOOR PROXIMITY LIGHT ASSEMBLY ON SEAT 18G, 28G, AND 30D REFER AMM 33-51-05. OPS CHECK GOOD.
